Show simple item record

dc.contributor.authorDouanla, Hermann ( Orcid Icon 0000-0002-0829-7983 )
dc.contributor.authorTetsadjio, Erick ( )
dc.date.accessioned2022-03-31T17:21:05Z
dc.date.available2022-03-31T17:21:05Z
dc.date.issued2017-02-27
dc.identifier.citationDouanla, H., & Tetsadjio, E. (2017). Reiterated homogenization of hyperbolic-parabolic equations in domains with tiny holes. Electronic Journal of Differential Equations, 2017(59), pp. 1-22.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15585
dc.description.abstractThis article studies the homogenization of hyperbolic-parabolic equations in porous media with tiny holes. We assume that the holes are periodically distributed and that the coefficients of the equations are periodic. Using the multi-scale convergence method, we derive a homogenization result whose limit problem is defined on a fixed domain and is of the same type as the problem with oscillating coefficients.en_US
dc.formatText
dc.format.extent21 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2017, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectHyperbolic-parabolic equationen_US
dc.subjectPerforated domainsen_US
dc.subjectTiny holesen_US
dc.subjectMulti-scale convergenceen_US
dc.titleReiterated homogenization of hyperbolic-parabolic equations in domains with tiny holesen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record